Unknown

Dataset Information

A case of hyperammonemia occurring during treatment of metastatic renal cell carcinoma with axitinib


ABSTRACT:

Introduction

Although the incidence of hyperammonemia as an adverse event of tyrosine kinase inhibitors is quite low, several cases of tyrosine kinase inhibitor associated hyperammonemia have been reported. We report a case of hyperammonemia, that occurred during combined treatment with axitinib and pembrolizumab in a metastatic renal cell carcinoma patient without hepatic disorder or liver metastases.

Case presentation

A 77‐year‐old Japanese woman was diagnosed with metastatic renal cell carcinoma and was treated with pembrolizumab and axitinib. Both agents were subsequently discontinued due to hyperammonemia with hypothyroidism. After recovery, the patient resumed single‐agent therapy with axitinib. However, hyperammonemia and hypothyroidism occurred again, suggesting a

SUBMITTER: Kimura S 

PROVIDER: S-EPMC10315238 | biostudies-literature | 2023 Apr

REPOSITORIES: biostudies-literature